izpis_h1_title_alt

Robin problems with a general potential and a superlinear reaction
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (761,32 KB)
MD5: 76D26B2B71DE8B19F24EBD9B728AA5E7

Abstract
We consider semilinear Robin problems driven by the negative Laplacian plus an indefinite potential and with a superlinear reaction term which need not satisfy the Ambrosett-Rabinowitz condition. We prove existence and multiplicity theorems (producing also an infinity of smooth solutions) using variational tools, truncation and perturbation techniques and Morse theory (critical groups).

Language:English
Keywords:indefinite potential, Robin boundary condition, critical groups, superlinear reaction term, regularity theory, critical groups, nodal solutions
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2017
Number of pages:Str. 3244-3290
Numbering:Vol. 263, iss. 6
UDC:517.956.2
ISSN on article:0022-0396
DOI:10.1016/j.jde.2017.04.032 This link opens in a new window
COBISS.SI-ID:18034521 This link opens in a new window
Views:253
Downloads:211
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Journal of differential equations
Shortened title:J. differ. equ.
Publisher:Academic Press.
ISSN:0022-0396
COBISS.SI-ID:25730560 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back